# SDR HNAA0100011

- Difficulty date: February 6, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 42,349 hours, 48,995 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 85420006001
- Part serial: FI066A
- Condition: Separated
- Location: Nr 2 Nacelle
- Part time: 6,919 hours, 7,392 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 2 MLG FWD DOOR CAME OFF IN FLIGHT, DAMAGING SURROUNDING NACELLE STRUCTURE.  REPLACED GEAR DOOR AND REPAIRED NACELLE STRUCTURE PER EO8-54-01-061.
